Mathematische Annalen

, Volume 341, Issue 3, pp 651–675 | Cite as

Rigidity in motivic homotopy theory

Article

Abstract

We show that extensions of algebraically closed fields induce full and faithful functors between the respective motivic stable homotopy categories with finite coefficients.

Mathematics Subject Classification (2000)

14F42 55P42 55U35 

Preview

Unable to display preview. Download preview PDF.

Unable to display preview. Download preview PDF.

References

  1. 1.
    Adams, J.F.: Stable Homotopy and Generalised Homology. Chicago Lectures in Mathematics. University of Chicago Press, Chicago, IL (1995). Reprint of the 1974 originalGoogle Scholar
  2. 2.
    Bass, H.: Algebraic K-theory. W. A. Benjamin Inc., New York, Amsterdam (1968)Google Scholar
  3. 3.
    Bousfield, A.K.: The localization of spectra with respect to homology. Topology 18(4), 257–281 (1979)CrossRefMathSciNetMATHGoogle Scholar
  4. 4.
    Dundas, B.I., Röndigs, O., Østvær, P.A.: Motivic functors. Doc. Math.8, 489–525 (2003) (electronic)Google Scholar
  5. 5.
    Fausk, H., Hu, P., May, J.P.: Isomorphisms between left and right adjoints. Theory Appl. Categ. 11(4), 107–131 (2003) (electronic)Google Scholar
  6. 6.
    Fulton, W.: Intersection theory, Ergebnisse der Mathematik und ihrer Grenzgebiete. 3. Folge. A Series of Modern Surveys in Mathematics, vol.2, 2nd edn. Springer, Berlin (1998)Google Scholar
  7. 7.
    Goerss, P.G., Jardine, J.F.: Localization theories for simplicial presheaves. Canad. J. Math. 50(5), 1048–1089 (1998)MathSciNetMATHGoogle Scholar
  8. 8.
    Hasemeyer, C., Hornbostel, J.: Motives and etale motives with finite coefficients. K-Theory 34(3), 195–207 (2005)CrossRefMathSciNetMATHGoogle Scholar
  9. 9.
    Hu, P.: On the Picard group of the stable. \({\mathbb{A}^1}\)-homotopy category Topology 44(3), 609–640 (2005)CrossRefMathSciNetMATHGoogle Scholar
  10. 10.
    Jardine, J.F.: Motivic symmetric spectra. Doc. Math.5, 445–553 (2000) (electronic)Google Scholar
  11. 11.
    Morel, F.: On the motivic π0 of the sphere spectrum. In: Axiomatic, enriched and motivic homotopy theory, NATO Sci. Ser. II Math. Phys. Chem., vol. 131, pp. 219–260. Kluwer Acad. Publ., Dordrecht (2004)Google Scholar
  12. 12.
    Morel, F., Voevodsky, V.: A 1-homotopy theory of schemes. Inst. Hautes Études Sci. Publ. Math. 90, 45–143 (1999)CrossRefMathSciNetMATHGoogle Scholar
  13. 13.
    Mumford, D.: Abelian varieties. Tata Institute of Fundamental Research Studies in Mathematics, No. 5. Published for the Tata Institute of Fundamental Research, Bombay (1970)Google Scholar
  14. 14.
    Panin, I., Yagunov, S.: Rigidity for orientable functors. J. Pure Appl. Algebra 172(1), 49–77 (2002)CrossRefMathSciNetMATHGoogle Scholar
  15. 15.
    Röndigs, O., Østvær, P.A.: Motives and modules over motivic cohomology. C. R. Math. Acad. Sci. Paris 342(10), 751–754 (2006)MathSciNetMATHGoogle Scholar
  16. 16.
    Suslin, A.: On the K-theory of algebraically closed fields. Invent. Math. 73(2), 241–245 (1983)CrossRefMathSciNetMATHGoogle Scholar
  17. 17.
    Voevodsky, V.: Cancellation theorem. PreprintGoogle Scholar
  18. 18.
    Voevodsky, V.: Motivic cohomology with Z/2-coefficients. Publ. Math. Inst. Hautes Études Sci. 98, 59–104 (2003)MathSciNetMATHGoogle Scholar
  19. 19.
    Yagunov, S.: Rigidity. II. Non-orientable case. Doc. Math.9, 29–40 (2004) (electronic)Google Scholar

Copyright information

© Springer-Verlag 2008

Authors and Affiliations

  1. 1.Institute of MathematicsUniversity of OsnabrückOsnabrückGermany
  2. 2.Department of MathematicsUniversity of OsloOsloNorway

Personalised recommendations